Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2013 year

Approximation of a Multidimensional Dependency based on a Linear Expansion in a Dictionary of Parametric Functions. Informatics and its applications. 2013. Vol. 7. No. 3. P. 114–125.

Authors: Burnaev E., Belyaev M.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site